# SDR USAA990309

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Creasebeam
- Condition: Corroded
- Location: Bs 270-360
- Part time: 45,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING VISUAL CHECK INSPECTION, FOUND SEVERAL AREAS OF CORROSION AT BS 270 TO BS 360 STRINGER 17L CREASEBEAM INNER CHORD ANGLE.  REPAIRED PER BOEING DRAWING 65-17688 AND SRM 51-30-3.  (M)
